# SDR 2008UALA04159

- Difficulty date: August 7, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 46,903 hours, 16,870 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC GREEN SYSTEM LOW LEVEL DISPLAYED.    FOUND DRAIN VALVE LEAKING.  REPLACED DRAIN VALVE AND SERVICED HYD SYSTEM. OP CHECKS NORMAL.
